Keyword Index

A

  • Adomian decomposition method Investigating the effect of volume fraction, Reynolds number and dilation rate of permeable wall of vessel on the heat transfer flow of gold/copper nanofluid of blood using the Adomian decomposition method [Volume 12, Issue 3, 2022, Pages 402-413]
  • Algebraic Image Reconstruction Technique Image Reconstruction and Knowledgebase Tomography Mechanism [Volume 12, Issue 1, 2022, Pages 118-137]
  • Asymmetric kernel Estimating Receiver Operating Characteristic Curve (ROC) Using Birnbaum-Saunders Kernel [Volume 12, Issue 3, 2022, Pages 344-356]
  • Asymmetric Laplace distribution Linear quantile autoregressive model estimation using Stochastic EM algorithm [Volume 12, Issue 3, 2022, Pages 357-371]
  • Augmented Beta Regression Simultaneous Modeling of Mean and Variance In Augmented Mixed Beta Regression [Volume 12, Issue 1, 2022, Pages 13-23]

B

  • Baer semiring When is C+(X) the continuous semiring? [Volume 12, Issue 1, 2022, Pages 54-61]
  • Baire category theorem Baire category theorem for the symmetric topology of sublinear quasi-metrics in locally convex cones [Volume 12, Issue 2, 2022, Pages 201-211]
  • Balanced discrete Weibull The Balanced Discrete Weibull Distribution and Its Corresponding Integer-value Autoregressive Model: Properties, Estimation and Analysis of Counting Death of COVID-19 Data [Volume 12, Issue 3, 2022, Pages 383-401]
  • Bayesian Analysis Simultaneous Modeling of Mean and Variance In Augmented Mixed Beta Regression [Volume 12, Issue 1, 2022, Pages 13-23]
  • Bezout domain Maximal Subrings of Prufer Domains [Volume 12, Issue 2, 2022, Pages 175-184]
  • Biase" On Optimal Estimation of Population Mean [Volume 12, Issue 2, 2022, Pages 138-153]
  • Boolean algebra On the properties of the Boolean algebras induced by a unital lattice ordered group [Volume 12, Issue 3, 2022, Pages 372-382]
  • Boolean networks. Network sensitivity A case study of the sensitivity and topology of nodes of reduced Boolean networks [Volume 12, Issue 2, 2022, Pages 154-167]
  • Border basis Algorithm for computing all order ideals of ideals of points and its application in biological models [Volume 12, Issue 2, 2022, Pages 304-315]
  • Boundedness&lrm Carleson measure and composition operators on vector valued weighted Besov type spaces [Volume 12, Issue 1, 2022, Pages 1-12]

C

  • Caputo derivative An non-polynomial spline approximation for fractional Bagley-Torvik equation [Volume 12, Issue 2, 2022, Pages 248-270]
  • Caputo derivative&lrm Numerical investigation of a new difference scheme on a graded mesh for solving the time-space fractional sub-diffusion equations with nonsmooth solutions [Volume 12, Issue 2, 2022, Pages 212-231]
  • Carleson measure&lrm Carleson measure and composition operators on vector valued weighted Besov type spaces [Volume 12, Issue 1, 2022, Pages 1-12]
  • Chebyshev polynomials Optimal control of linear delay systems ‎involving ‎piecewise ‎constant ‎delay function using hybrid Chebyshev-block pulse method [Volume 12, Issue 2, 2022, Pages 185-200]
  • Chelyshkov functions A novel matrix technique to solve a new singular nonlinear functional Lane-Emden model [Volume 12, Issue 2, 2022, Pages 232-247]
  • Collocation points A novel matrix technique to solve a new singular nonlinear functional Lane-Emden model [Volume 12, Issue 2, 2022, Pages 232-247]
  • Compactness&lrm Basic Properties of generated algebra by weighted composition operators on different ‎$‎L‎^{p}‎$ of atomic spaces [Volume 12, Issue 1, 2022, Pages 34-44]
  • Compact Operators The Noncommuting Graph of Bounded Linear Operators on a Hilbert Space [Volume 12, Issue 2, 2022, Pages 168-174]
  • Complete multipartite graph Terwilliger algebras of complete multipartite graphs [Volume 12, Issue 3, 2022, Pages 428-436]
  • Convergence analysis&lrm Convergence Analysis of ‎Numerical ‎solution ‎of ‎Secon-order ‎r‎eaction-‎d‎iffusion ‎e‎quation with boundary ‎conditions [Volume 12, Issue 2, 2022, Pages 289-303]
  • Covid-19 The Balanced Discrete Weibull Distribution and Its Corresponding Integer-value Autoregressive Model: Properties, Estimation and Analysis of Counting Death of COVID-19 Data [Volume 12, Issue 3, 2022, Pages 383-401]

D

  • Delay system Optimal control of linear delay systems ‎involving ‎piecewise ‎constant ‎delay function using hybrid Chebyshev-block pulse method [Volume 12, Issue 2, 2022, Pages 185-200]
  • Delay Systems Design of sliding mode control based on Razumikhin approach and linear matrix inequality for nonlinear fractional time-varying delay systems [Volume 12, Issue 2, 2022, Pages 271-288]
  • DICC-modules Modules satisfying double chain condition on non-small submodules [Volume 12, Issue 3, 2022, Pages 316-322]
  • Dilation rate of permeable wall Investigating the effect of volume fraction, Reynolds number and dilation rate of permeable wall of vessel on the heat transfer flow of gold/copper nanofluid of blood using the Adomian decomposition method [Volume 12, Issue 3, 2022, Pages 402-413]

E

  • Estimator" On Optimal Estimation of Population Mean [Volume 12, Issue 2, 2022, Pages 138-153]
  • Exel-Pardo algebra Structure of diagonal-invariant ideals in Exel-Pardo $*$-agebras [Volume 12, Issue 1, 2022, Pages 108-117]
  • Explicit Modeling Explicit Modeling of Correlation Structure For Bayesian Analysis of Spatial Survival Data: Estimating the Relative Risk of Prostate Cancer Patients [Volume 12, Issue 3, 2022, Pages 414-427]

F

  • Forecasting of process The Balanced Discrete Weibull Distribution and Its Corresponding Integer-value Autoregressive Model: Properties, Estimation and Analysis of Counting Death of COVID-19 Data [Volume 12, Issue 3, 2022, Pages 383-401]
  • Fractional Bagley-Torvik equation An non-polynomial spline approximation for fractional Bagley-Torvik equation [Volume 12, Issue 2, 2022, Pages 248-270]
  • Fractional order systems Design of sliding mode control based on Razumikhin approach and linear matrix inequality for nonlinear fractional time-varying delay systems [Volume 12, Issue 2, 2022, Pages 271-288]
  • Fredholm Operators The Noncommuting Graph of Bounded Linear Operators on a Hilbert Space [Volume 12, Issue 2, 2022, Pages 168-174]
  • Frobenius complement Secrets of Frobenius Group [Volume 12, Issue 1, 2022, Pages 62-70]
  • Frobenius group Secrets of Frobenius Group [Volume 12, Issue 1, 2022, Pages 62-70]
  • Frobenius kernel Secrets of Frobenius Group [Volume 12, Issue 1, 2022, Pages 62-70]
  • Functional differential equation A novel matrix technique to solve a new singular nonlinear functional Lane-Emden model [Volume 12, Issue 2, 2022, Pages 232-247]
  • Fundamental relation On order and quasi order Γ-semihypergroups [Volume 12, Issue 3, 2022, Pages 323-335]

G

  • Galerkin method Investigation of a new method for the numerical solution of a system of hypersingular integral equations [Volume 12, Issue 3, 2022, Pages 448-461]
  • Gene regulatory networks Algorithm for computing all order ideals of ideals of points and its application in biological models [Volume 12, Issue 2, 2022, Pages 304-315]
  • Graded mesh Numerical investigation of a new difference scheme on a graded mesh for solving the time-space fractional sub-diffusion equations with nonsmooth solutions [Volume 12, Issue 2, 2022, Pages 212-231]
  • Graph eigenvalue Eigenvalue -1 and triangle-free graphs [Volume 12, Issue 1, 2022, Pages 81-89]
  • Groebner basis Algorithm for computing all order ideals of ideals of points and its application in biological models [Volume 12, Issue 2, 2022, Pages 304-315]
  • Grunwald-Letnikov operator. Non-polynomial spline An non-polynomial spline approximation for fractional Bagley-Torvik equation [Volume 12, Issue 2, 2022, Pages 248-270]

H

  • Hadamard finite-part integral Investigation of a new method for the numerical solution of a system of hypersingular integral equations [Volume 12, Issue 3, 2022, Pages 448-461]
  • Hilbert space The Noncommuting Graph of Bounded Linear Operators on a Hilbert Space [Volume 12, Issue 2, 2022, Pages 168-174]
  • Hypersingular integral equations Investigation of a new method for the numerical solution of a system of hypersingular integral equations [Volume 12, Issue 3, 2022, Pages 448-461]

I

  • Ideal of points Algorithm for computing all order ideals of ideals of points and its application in biological models [Volume 12, Issue 2, 2022, Pages 304-315]
  • Image Reconstruction Image Reconstruction and Knowledgebase Tomography Mechanism [Volume 12, Issue 1, 2022, Pages 118-137]
  • Increasing function A computational method for a rearrangement minimization related to the Poisson problem on the unit disk in the plane [Volume 12, Issue 3, 2022, Pages 336-343]
  • Integer-valued autoregressive model The Balanced Discrete Weibull Distribution and Its Corresponding Integer-value Autoregressive Model: Properties, Estimation and Analysis of Counting Death of COVID-19 Data [Volume 12, Issue 3, 2022, Pages 383-401]

K

  • Kernel estimator Estimating Receiver Operating Characteristic Curve (ROC) Using Birnbaum-Saunders Kernel [Volume 12, Issue 3, 2022, Pages 344-356]
  • Krull dimension Modules satisfying double chain condition on non-small submodules [Volume 12, Issue 3, 2022, Pages 316-322]

L

  • Labour Force Survey Simultaneous Modeling of Mean and Variance In Augmented Mixed Beta Regression [Volume 12, Issue 1, 2022, Pages 13-23]
  • Legendre polynomials Investigation of a new method for the numerical solution of a system of hypersingular integral equations [Volume 12, Issue 3, 2022, Pages 448-461]
  • Linear matrix inequality Design of sliding mode control based on Razumikhin approach and linear matrix inequality for nonlinear fractional time-varying delay systems [Volume 12, Issue 2, 2022, Pages 271-288]

M

  • Maximal Subring Maximal Subrings of Prufer Domains [Volume 12, Issue 2, 2022, Pages 175-184]
  • Mean square error" On Optimal Estimation of Population Mean [Volume 12, Issue 2, 2022, Pages 138-153]
  • Measurement error" On Optimal Estimation of Population Mean [Volume 12, Issue 2, 2022, Pages 138-153]
  • Method Convergence Analysis of ‎Numerical ‎solution ‎of ‎Secon-order ‎r‎eaction-‎d‎iffusion ‎e‎quation with boundary ‎conditions [Volume 12, Issue 2, 2022, Pages 289-303]
  • Minimization A computational method for a rearrangement minimization related to the Poisson problem on the unit disk in the plane [Volume 12, Issue 3, 2022, Pages 336-343]
  • Mixed Model Simultaneous Modeling of Mean and Variance In Augmented Mixed Beta Regression [Volume 12, Issue 1, 2022, Pages 13-23]
  • Mixed Random Effects Explicit Modeling of Correlation Structure For Bayesian Analysis of Spatial Survival Data: Estimating the Relative Risk of Prostate Cancer Patients [Volume 12, Issue 3, 2022, Pages 414-427]
  • Model reduction A case study of the sensitivity and topology of nodes of reduced Boolean networks [Volume 12, Issue 2, 2022, Pages 154-167]
  • Multiobjective programming problem A Multiobjective Programming Model for University Course Timetabling Problem [Volume 12, Issue 1, 2022, Pages 90-107]
  • MV-algebra On the properties of the Boolean algebras induced by a unital lattice ordered group [Volume 12, Issue 3, 2022, Pages 372-382]

N

  • Nanofluid Flow Investigating the effect of volume fraction, Reynolds number and dilation rate of permeable wall of vessel on the heat transfer flow of gold/copper nanofluid of blood using the Adomian decomposition method [Volume 12, Issue 3, 2022, Pages 402-413]
  • Noncommuting graph The Noncommuting Graph of Bounded Linear Operators on a Hilbert Space [Volume 12, Issue 2, 2022, Pages 168-174]
  • Non-small modules Modules satisfying double chain condition on non-small submodules [Volume 12, Issue 3, 2022, Pages 316-322]

O

  • Operators The Noncommuting Graph of Bounded Linear Operators on a Hilbert Space [Volume 12, Issue 2, 2022, Pages 168-174]
  • Optimization Convex polygon and integer programming [Volume 12, Issue 1, 2022, Pages 71-80]
  • Order ideal Algorithm for computing all order ideals of ideals of points and its application in biological models [Volume 12, Issue 2, 2022, Pages 304-315]

P

  • Partial mean preserving The Balanced Discrete Weibull Distribution and Its Corresponding Integer-value Autoregressive Model: Properties, Estimation and Analysis of Counting Death of COVID-19 Data [Volume 12, Issue 3, 2022, Pages 383-401]
  • Poisson equation A computational method for a rearrangement minimization related to the Poisson problem on the unit disk in the plane [Volume 12, Issue 3, 2022, Pages 336-343]
  • Precision Parameter Simultaneous Modeling of Mean and Variance In Augmented Mixed Beta Regression [Volume 12, Issue 1, 2022, Pages 13-23]
  • Probability distribution function Estimating Receiver Operating Characteristic Curve (ROC) Using Birnbaum-Saunders Kernel [Volume 12, Issue 3, 2022, Pages 344-356]
  • Prufer domain Maximal Subrings of Prufer Domains [Volume 12, Issue 2, 2022, Pages 175-184]

Q

  • Quantile autoregressive model Linear quantile autoregressive model estimation using Stochastic EM algorithm [Volume 12, Issue 3, 2022, Pages 357-371]

R

  • Radially symmetric A computational method for a rearrangement minimization related to the Poisson problem on the unit disk in the plane [Volume 12, Issue 3, 2022, Pages 336-343]
  • Radon Inverse transform Image Reconstruction and Knowledgebase Tomography Mechanism [Volume 12, Issue 1, 2022, Pages 118-137]
  • Rearrangement A computational method for a rearrangement minimization related to the Poisson problem on the unit disk in the plane [Volume 12, Issue 3, 2022, Pages 336-343]
  • Regularization Image Reconstruction and Knowledgebase Tomography Mechanism [Volume 12, Issue 1, 2022, Pages 118-137]
  • Relative efficincy percentage" On Optimal Estimation of Population Mean [Volume 12, Issue 2, 2022, Pages 138-153]
  • Reynolds number Investigating the effect of volume fraction, Reynolds number and dilation rate of permeable wall of vessel on the heat transfer flow of gold/copper nanofluid of blood using the Adomian decomposition method [Volume 12, Issue 3, 2022, Pages 402-413]
  • Riesz derivative&lrm Numerical investigation of a new difference scheme on a graded mesh for solving the time-space fractional sub-diffusion equations with nonsmooth solutions [Volume 12, Issue 2, 2022, Pages 212-231]
  • Rings of fractions ξ-closed subsets and rings of fractions of C(X) [Volume 12, Issue 1, 2022, Pages 45-53]
  • ROC curve Estimating Receiver Operating Characteristic Curve (ROC) Using Birnbaum-Saunders Kernel [Volume 12, Issue 3, 2022, Pages 344-356]

S

  • Second&lrm Convergence Analysis of ‎Numerical ‎solution ‎of ‎Secon-order ‎r‎eaction-‎d‎iffusion ‎e‎quation with boundary ‎conditions [Volume 12, Issue 2, 2022, Pages 289-303]
  • Self-similar graph Structure of diagonal-invariant ideals in Exel-Pardo $*$-agebras [Volume 12, Issue 1, 2022, Pages 108-117]
  • Semi simple algebra Terwilliger algebras of complete multipartite graphs [Volume 12, Issue 3, 2022, Pages 428-436]
  • Singular Lane-Emden system A novel matrix technique to solve a new singular nonlinear functional Lane-Emden model [Volume 12, Issue 2, 2022, Pages 232-247]
  • Sliding mode control Design of sliding mode control based on Razumikhin approach and linear matrix inequality for nonlinear fractional time-varying delay systems [Volume 12, Issue 2, 2022, Pages 271-288]
  • Spatial Survival Data Explicit Modeling of Correlation Structure For Bayesian Analysis of Spatial Survival Data: Estimating the Relative Risk of Prostate Cancer Patients [Volume 12, Issue 3, 2022, Pages 414-427]
  • Star complement technique Eigenvalue -1 and triangle-free graphs [Volume 12, Issue 1, 2022, Pages 81-89]
  • Steinberg algebra Structure of diagonal-invariant ideals in Exel-Pardo $*$-agebras [Volume 12, Issue 1, 2022, Pages 108-117]
  • Stochastic EM algorithm Linear quantile autoregressive model estimation using Stochastic EM algorithm [Volume 12, Issue 3, 2022, Pages 357-371]
  • Strongly Reduced Right (left) nearregular seminearrings [Volume 12, Issue 1, 2022, Pages 24-33]
  • Sub-diffusion equation&lrm Numerical investigation of a new difference scheme on a graded mesh for solving the time-space fractional sub-diffusion equations with nonsmooth solutions [Volume 12, Issue 2, 2022, Pages 212-231]
  • Sublinear quasi-metric&lrm Baire category theorem for the symmetric topology of sublinear quasi-metrics in locally convex cones [Volume 12, Issue 2, 2022, Pages 201-211]
  • Symmetric Near-Idempotent Right (left) nearregular seminearrings [Volume 12, Issue 1, 2022, Pages 24-33]

T

  • Tau&lrm Convergence Analysis of ‎Numerical ‎solution ‎of ‎Secon-order ‎r‎eaction-‎d‎iffusion ‎e‎quation with boundary ‎conditions [Volume 12, Issue 2, 2022, Pages 289-303]
  • Terwilliger algebra Terwilliger algebras of complete multipartite graphs [Volume 12, Issue 3, 2022, Pages 428-436]
  • Triangle-free graphs Eigenvalue -1 and triangle-free graphs [Volume 12, Issue 1, 2022, Pages 81-89]

V

  • Volterra-Fredholm integral &lrm Convergence Analysis of ‎Numerical ‎solution ‎of ‎Secon-order ‎r‎eaction-‎d‎iffusion ‎e‎quation with boundary ‎conditions [Volume 12, Issue 2, 2022, Pages 289-303]